\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Time-inconsistent optimal control problem with random coefficients and stochastic equilibrium HJB equation

Abstract Related Papers Cited by
  • In this paper, we study a class of time-inconsistent optimal control problems with random coefficients. By the method of multi-person differential games, a family of parameterized backward stochastic partial differential equations, called the stochastic equilibrium Hamilton-Jacobi-Bellman equation, is derived for the equilibrium value function of this problem. Under appropriate conditions, we obtain the wellposedness of such an equation and construct the time-consistent equilibrium strategy of closed-loop. Besides, we investigate the linear-quadratic problem as a special and important case.
    Mathematics Subject Classification: Primary: 93E20; Secondary: 60H15.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    T. Björk and A. Murgoci, A general theory of Markovian time inconsistent stochastic control problem, work in progress.

    [2]

    T. Björk, A. Murgoci and X. Y. Zhou, Mean variance portfolio optimization with state dependent risk aversion, Math. Finance, 24 (2014), 1-24.doi: 10.1111/j.1467-9965.2011.00515.x.

    [3]

    I. Ekeland and T. Pirvu, Investment and consumption without commitment, Math. Finan. Econ., 2 (2008), 57-86.doi: 10.1007/s11579-008-0014-6.

    [4]

    I. Ekeland and A. Lazrak, The golden rule when preferences are time inconsistent, Math. Finan. Econ., 4 (2010), 29-55.doi: 10.1007/s11579-010-0034-x.

    [5]

    I. Ekeland, O. Mbodji and T. Pirvu, Time-consistent portfolio management, SIAM J. Financial Math., 3 (2012), 1-32.doi: 10.1137/100810034.

    [6]

    S. Goldman, Consistent plans, Review of Economic Studies, 47 (1980), 533-537.doi: 10.2307/2297304.

    [7]

    Y. Hu, H. Q. Jin and X. Y. Zhou, Time-inconsistent stochastic linear-quadratic control, SIAM J. Control Optim., 50 (2012), 1548-1572.doi: 10.1137/110853960.

    [8]

    J. Ma and J. M. Yong, On linear, degenerate backward stochastic partial differential equations, Probab. Theory Related Fields, 113 (1999), 135-170.doi: 10.1007/s004400050205.

    [9]

    J. Ma, H. Yin and J. F. Zhang, On non-Markovian forward-backward SDEs and backward stochastic PDEs, Stochastic Processes and their Applications, 122 (2012), 3980-4004.doi: 10.1016/j.spa.2012.08.002.

    [10]

    J. Ma, Z. Wu, D. T. Zhang and J. F. Zhang, On wellposedness of forward-backward SDEs-a unified approach, Ann. Appl. Probab., 25(2015), 2168-2214.

    [11]

    I. Palacios-Huerta, Time-inconsistent preferences in Adam Smith and David Hume, History of Political Economy, 35 (2003), 241-268.doi: 10.1215/00182702-35-2-241.

    [12]

    E. Pardoux, Equations Aux Derivées Partielles Stochastiques Non Linéaires Monotones, Thèse d'Etat a l'Université Paris Sud, Paris, FR, 1975.

    [13]

    B. Peleg and M. Yaari, On the existence of a consistent course of action when tastes are changing, Review of Economic Studies, 40 (1973), 391-401.doi: 10.2307/2296458.

    [14]

    S. G. Peng, Stochastic Hamilton-Jacobi-Bellman equations, SIAM J. Control and Optimization, 30 (1992), 284-304.doi: 10.1137/0330018.

    [15]

    R. Pollak, Consistent planning, Rev. Econ. Stud., 35 (1968), 201-208.doi: 10.2307/2296548.

    [16]

    R. Strotz, Myopia and inconsistency in dynamic utility maximization, Rev. Econ. Stud., 23 (1955), 165-180.doi: 10.2307/2295722.

    [17]

    J. M. Yong, A deterministic linear quadratic time-inconsistent optimal control problem, Math. Control Related Fields, 1 (2011), 83-118.doi: 10.3934/mcrf.2011.1.83.

    [18]

    J. M. Yong, Deterministic time-inconsistent optimal control problems-An essentially cooperative approach, Acta Math. Appl. Sinica Engl. Ser., 28 (2012), 1-30.doi: 10.1007/s10255-012-0120-3.

    [19]

    J. M. Yong, Time-inconsistent optimal control problems and the Equilibrium HJB equation, Mathematical Control and Related Fields, 2 (2012), 271-329.doi: 10.3934/mcrf.2012.2.271.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(318) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return